Alert archive / Nevada / Wind Advisories in 2008

Wind Advisory 48, NWS Las Vegas, NV

December 8, 2008Esmeralda County, Nye County, Nevada; Inyo County, California

NWS Las Vegas, NV issued this wind advisory at Dec 8, 2008, 3:22 AM PST for Esmeralda County, Nye County, Nevada; Inyo County, California. It took effect at Dec 8, 2008, 12:40 PM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2008, 3:22 AM PST (11:22 UTC)
In effect from
Dec 8, 2008, 12:40 PM PST
Expired
Dec 8, 2008, 10:00 PM PST
In force
9 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, Esmeralda County, NV, Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.4 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2008-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2008-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4028 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 081122
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
322 AM PST MON DEC 8 2008

NVZ014-082200-
/O.NEW.KVEF.WI.Y.0048.081208T2200Z-081209T0600Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
322 AM PST MON DEC 8 2008

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING FOR ESMERALDA AND CENTRAL NYE COUNTY. 

AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE EASTERN GREAT
BASIN THIS AFTERNOON AND EVENING WHICH WILL DRIVE A COLD FRONT
SOUTH THROUGH NEVADA. NORTHERLY WINDS WILL INCREASE BEHIND THE
FRONT WITH STRONG WINDS EXPECTED LATE THIS AFTERNOON INTO THIS
EVENING ACROSS THE ADVISORY AREA. NORTH WINDS WILL INCREASE TO THE
25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH. WINDS WILL DECREASE
OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS75 KVEF 082040
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1240 PM PST MON DEC 8 2008

AZZ002-036-CAZ527-NVZ021-090300-
/O.NEW.KVEF.LW.Y.0013.081209T0500Z-081210T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
1240 PM PST MON DEC 8 2008 /140 PM MST MON DEC 8 2008/

...LAKE WIND ADVISORY IN EFFECT FROM 9 PM PST /10 PM MST/ THIS
EVENING TO 6 PM PST /7 PM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE MEAD...LAKE MOHAVE...AND THE COLORADO RIVER
VALLEY...WHICH IS IN EFFECT FROM 9 PM PST /10 PM MST/ THIS
EVENING TO 6 PM PST /7 PM MST/ TUESDAY.

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING. NORTH
WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED BEHIND THE
FRONT...WITH THE STRONGEST WINDS LIKELY TO OCCUR JUST AFTER THE
FRONT PASSES. GUSTY WINDS WILL CONTINUE THROUGH TUESDAY BEFORE
SUBSIDING TUESDAY EVENING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

CAZ520-522-090300-
/O.EXB.KVEF.WI.Y.0048.081208T2040Z-081209T0600Z/
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE...
FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA
1240 PM PST MON DEC 8 2008

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE OWENS VALLEY AND DEATH VALLEY...WHICH IS IN
EFFECT UNTIL 10 PM PST THIS EVENING.

AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE EASTERN GREAT BASIN
WAS DRIVING A STRONG COLD FRONT SOUTH THROUGH EASTERN CALIFORNIA.
NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WERE ENTERING THE
NORTH END OF THE OWENS VALLEY EARLY THIS AFTERNOON...AND WILL
SPREAD SOUTH THROUGH THE OWENS VALLEY AND DEATH VALLEY. THE WINDS
WILL DECREASE LATE THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ014-090300-
/O.EXT.KVEF.WI.Y.0048.081208T2040Z-081209T0600Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
1240 PM PST MON DEC 8 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE WIND ADVISORY FOR ESMERALDA AND CENTRAL NYE COUNTIES IS NOW
IN EFFECT UNTIL 10 PM PST THIS EVENING.

AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE EASTERN GREAT BASIN
WAS DRIVING A STRONG COLD FRONT SOUTH THROUGH NEVADA. NORTH WINDS
OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THIS
AFTERNOON...DECREASING LATE THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

MORGAN
000 
WWUS75 KVEF 090305
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
705 PM PST MON DEC 8 2008

CAZ520-522-NVZ014-090600-
/O.CON.KVEF.WI.Y.0048.000000T0000Z-081209T0600Z/
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE...
FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY...
GOLDFIELD...SILVER PEAK...DYER
705 PM PST MON DEC 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR
THE OWENS VALLEY AND DEATH VALLEY IN CALIFORNIA AND ESMERALDA AND
CENTRAL NYE COUNTIES IN NEVADA.

NORTH WINDS GUSTING BETWEEN 40 AND 50 MPH WILL CONTINUE ACROSS
MUCH OF THE ADVISORY AREA BEFORE DIMINISHING LATER THIS EVENING.
AUTOMATED SENSORS NEAR INDEPENDENCE CALIFORNIA WERE REPORTING
WIND GUSTS UP TO 49 MPH AROUND 6 PM PST. AUTOMATED SENSORS WITHIN
THE NEVADA TEST SITE REPORTED WIND GUSTS AROUND 45 MPH AT 630 PM
PST. THESE WINDS WILL PRODUCE STRONG CROSS WINDS ALONG EAST-WEST
ORIENTED ROADS AND MAY ALSO PRODUCE AREAS OF BLOWING DUST.


$$

AZZ002-036-CAZ527-NVZ021-090600-
/O.CON.KVEF.LW.Y.0013.081209T0500Z-081210T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
705 PM PST MON DEC 8 2008 /805 PM MST MON DEC 8 2008/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
TUESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
TUESDAY FOR THE COLORADO RIVER VALLEY FROM LAKE MEAD DOWN TO LAKE
HAVASU.

A STRONG COLD FRONT WILL MOVE ACROSS LAKE MEAD AND LAKE MOHAVE BETWEEN
7 AND 10 PM THEN CONTINUE TO DRIVE SOUTH TOWARD LAKE HAVASU OVERNIGHT.
NORTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED
BEHIND THE FRONT...WITH THE STRONGEST WINDS LIKELY TO OCCUR JUST
AFTER THE FRONT PASSES. GUSTY WINDS WILL CONTINUE THROUGH TUESDAY
BEFORE SUBSIDING TUESDAY EVENING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

ADAIR
000 
WWUS75 KVEF 090609
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1009 PM PST MON DEC 8 2008

CAZ520-522-NVZ014-090715-
/O.EXP.KVEF.WI.Y.0048.000000T0000Z-081209T0600Z/
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE...
FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY...
GOLDFIELD...SILVER PEAK...DYER
1009 PM PST MON DEC 8 2008

...WIND ADVISORY EXPIRED AT 10 PM PST THIS EVENING...

THE WIND ADVISORY EXPIRED AT 10 PM PST THIS EVENING FOR THE OWENS
VALLEY AND DEATH VALLEY NATIONAL PARK IN CALIFORNIA AND FOR
ESMERALDA AND CENTRAL NYE COUNTIES IN NEVADA. WINDS WERE GRADUALLY
DECREASING IN THE ADVISORY AREA LATE THIS EVENING. GUSTY NORTH
WINDS WILL CONTINUE OVERNIGHT THOUGH SPEEDS ARE GENERALLY EXPECTED
TO REMAIN LESS THAN 35 MPH.

$$

AZZ002-036-CAZ527-NVZ021-091230-
/O.CON.KVEF.LW.Y.0013.000000T0000Z-081210T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
1009 PM PST MON DEC 8 2008 /1109 PM MST MON DEC 8 2008/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
TUESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
TUESDAY FOR THE COLORADO RIVER VALLEY FROM LAKE MEAD TO LAKE
HAVASU.

A STRONG COLD FRONT MOVED ACROSS LAKE MEAD AND LAKE MOHAVE THIS
EVENING AND WILL CONTINUE TO PUSH INTO ARIZONA USHERING IN
NORTH WINDS OF 20 TO 30 MPH. GUSTY WINDS BETWEEN 30 AND 40 MPH WILL
CONTINUE ALONG THE COLORADO RIVER VALLEY BEFORE SUBSIDING TUESDAY
EVENING.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

JA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 7, 9:45 PM PST, 5 hours 37 minutes earlier.

Area forecast discussion, Dec 7, 9:45 PM PST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
945 PM PST SUN DEC 7 2008

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST
ACROSS SOUTHERN CALIFORNIA TONIGHT BRINGING SHOWERS TO MUCH OF
SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. A
WEAKER SYSTEM WILL MOVE THROUGH UTAH ON MONDAY AFTERNOON...PROVIDING
A SLIGHT CHANCE OF SHOWERS TO EXTREME EASTERN NEVADA. LOCALLY BREEZY
CONDITIONS ARE EXPECTED BEHIND THIS SYSTEM...ESPECIALLY DOWN THE
COLORADO RIVER.
&&

.UPDATE...RECENT SATELLITE LOOPS CONFIRMED THE EARLIER RUNS OF THE
GFS WERE CLOSEST TO REALITY WITH THE TRACK OF THE LOW CENTER ACROSS
THE CALIFORNIA/BAJA BORDER. BOTH THE 00Z NAM AND GFS INDICATED A
BAND OF QPF ASSOCIATED WITH THE DEFORMATION ZONE SETTING UP OVER
NORTHERN CLARK COUNTY THIS EVENING AND THAT PANNED OUT WELL.
AUTOMATED GAGES REPORTED GENERALLY 0.04-0.12 INCHES. MOHAVE COUNTY
SAW AMOUNTS OF 0.10-0.20 INCHES ON THE LEADING EDGE OF THE LOW. THE
BAND OF PRECIP OVER NORTHERN CLARK WAS SHOWING A TREND OF SHIFTING
TO A SW-NE ORIENTATION AND SHOULD SLIDE SOUTHEAST ACROSS THE LAS
VEGAS VALLEY THROUGH MIDNIGHT. THE GOING FORECAST STILL LOOKS
OKAY BUT WILL DO A LATE EVENING UPDATE TO TRIM PRECIP COVERAGE
SOUTHWEST OF LAS VEGAS. -ADAIR-
&&

.AVIATION...FOR MCCARRAN...
AN UPPER LOW WILL MOVE THROUGH SOUTHERN CA AND NV TONIGHT AND WILL
BRING SCATTERED SHOWERS ACROSS THE REGION. THE MAIN AREA OF SHOWERS
REMAINS NORTH AND EAST OF THE VALLEY...BUT THERE IS A CHANCE FOR A
LIGHT SHOWER IN THE VICINITY UNTIL AROUND 10Z. CEILING REMAINS
AROUND 7KFT AND WILL BREAK TO 15KFT AS DRIER LOW LEVEL AIR
ASSOCIATED WITH THE LOW MOVES INTO THE AREA. MONDAY WILL BE DRY BUT
WITH SOME HIGHER LEVEL CLOUDS STICKING AROUND. A COLD FRONT WILL BE
MOVING SOUTH AND IS EXPECTED TO BRING NORTH WINDS INTO THE VALLEY
BETWEEN 03Z AND 06Z.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THE LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CA
TONIGHT WILL CONTINUE TO BRING EXTENSIVE CLOUD COVER AS IT TRACKS
EAST OVER SOUTHERN NV AND WESTERN AZ. CHANCES FOR PRECIPITATION
TONIGHT HAVE BEEN REDUCED FROM EARLIER FORECASTS AS RADAR INDICATES
SCATTERED SHOWERS DIMINISHING OVER EASTERN MOHAVE COUNTY AND
NORTHERN CLARK COUNTY. CEILINGS WILL REMAIN AROUND 7000 FT AND ABOVE
AS AIR IS DRY IN LOWER LEVELS. WINDS WILL STAY LIGHT UNTIL A COLD
FRONT BRINGING NORTH WINDS MOVES THROUGH THE REGION TOMORROW
AFTERNOON NEAR THE END OF THE TAF PERIOD. -LABELLE-
&&

.PREV DISCUSSION.../355 PM PST SUN DEC 7 2008/

.SHORT TERM...NO DRAMATIC CHANGES WITH UPPER LOW NOW MOVING ACROSS
SOUTHERN CALIFORNIA THIS EVENING. THERE HAVE BEEN A FEW LIGHTNING
STRIKES OVER KERN AND WESTERN SAN BERNARDINO COUNTIES THIS
AFTERNOON. LIFTED INDICES ARE NEAR ZERO AND SLIGHTLY NEGATIVE OVER
THE SOUTHERN PORTIONS OF SAN BERNARDINO COUNTY THIS EVENING AND WITH
THE COLD POOL ALOFT ASSOCIATED WITH THE UPPER LOW...HAVE ADDED
ISOLATED THUNDERSTORMS OVER THOSE PORTIONS. CURRENT TRENDS ARE
PLACING THE LOW A LITTLE FURTHER TO THE SOUTH...FAVORING THE 18Z GFS
POSITION AND TRACK. THIS WILL PLACE THE PRIMARY BAND OF
PRECIPITATION OVER CLARK COUNTY DURING THE EVENING. THIS BAND OF
PRECIPITATION IS CURRENTLY ORIENTED NORTHWEST TO SOUTHEAST AND WILL
CONTINUE TO PIVOT TO A MORE WEST TO EAST ORIENTATION AS THE LOW
MOVES TO THE SOUTH OF THE AREA. SNOW LEVELS ARE INITIALLY FAIRLY
HIGH AROUND 8500 FEET...BUT WILL LOWER TO 7000 FEET WITH WET BULB
COOLING AND WITH COLDER AIR MOVING IN ALOFT ASSOCIATED WITH THE
UPPER LOW. IN THE SPRING MOUNTAINS SNOW ACCUMULATIONS OF AROUND 2
INCHES ARE POSSIBLE AT ELEVATIONS AT AND ABOVE 7500 FEET AND
SLIGHTLY HIGHER AMOUNTS ABOVE 8500 FEET. EXPECT RAINFALL AMOUNTS TO
BE ON AVERAGE ONE TO TWO TENTHS OF AN INCH. THE UPPER LOW WILL PUSH
AWAY FROM THE REGION TOMORROW MORNING...QUICKLY FOLLOWED BY A WEAKER
TROUGH THAT WILL DIGGING SOUTH ACROSS EASTERN NEVADA AND INTO UTAH
MONDAY AFTERNOON. THIS SYSTEM WILL BE LACKING ANY SIGNIFICANT
MOISTURE WITH BEST DYNAMICS EAST OF THE CWFA. HAVE KEPT SLIGHT
CHANCE OF SHOWERS OVER FAR EASTERN LINCOLN COUNTY ON MONDAY
AFTERNOON. THE MAIN FEATURE WITH THE SYSTEM WILL BE THE WIND AS
NORTH WINDS BEHIND THE TROUGH...PARTICULARLY DOWN THE COLORADO RIVER
VALLEY MONDAY NIGHT AND ON TUESDAY. A LAKE WIND ADVISORY MAY BE
NEEDED ON TUESDAY.

.LONG TERM...STARTING WEDNESDAY FAIRLY BENIGN WEATHER EXPECTED UNDER
NORTHWEST FLOW THROUGH FRIDAY. NEXT LONG ADVERTISED SYSTEM BEGINS TO
DROP INTO THE PACNW SATURDAY. NEW TREND FOR MODELS IS TO MAKE THIS A
ONE/TWO PUNCH SCENARIO. WINDS WILL LOOK TO BE THE MAJOR CONCERN AS
STRONG SOUTHWEST FLOW SETS UP AHEAD OF TROUGH SATURDAY. FOR NOW HAVE
RAISED WIND SPEEDS IN GRIDS BUT NOT ENOUGH TO BRING IN WORDING FOR
TEXT PRODUCTS OUTSIDE OF HIGH ELEVATION ZONES. SCENARIO BEING
DEPICTED NOW IS FOR FIRST WAVE TO EJECT EAST AND TO LEAVE THE MAIN
TROUGH BEHIND...OFF THE COAST AND DEEPEN IT BEFORE MOVING INLAND
AFTER SUNDAY. IN BETWEEN SYSTEMS SKIES WILL REMAIN CLOUDY UNDER
MOIST SOUTHWEST FLOW AND A SLIGHT CHANCE FOR PRECIPITATION AS
IMPULSES RIDE THROUGH THE FLOW. BROAD BRUSHED THE FORECAST AS
DETAILS ARE NOT CLEAR IN CHANGING PREDICTIONS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

CZYZYK/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Dec 7, 4:15 AM PST, 23 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
415 AM PST SUN DEC 7 2008

AZZ001>003-036-CAZ519>527-NVZ014>022-080400-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
415 AM PST SUN DEC 7 2008 /515 AM MST SUN DEC 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED SHOWERS
WILL DEVELOP AS A LOW PRESSURE SYSTEM MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOCALLY BREEZY
NORTH WINDS CAN BE EXPECTED MONDAY NIGHT AND TUESDAY BEHIND A COOL
FRONT. HIGH PRESSURE WILL BUILD OVER THE AREA BY MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 12:40 PM PSTLake Wind AdvisoryVEF29 hr

Nearby

Wind Advisories in Nevada, 2008Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.